# SDR 96ZZZX2579

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3044K
- Make and model: Piper PA-32-300
- Aircraft serial: 327940025
- Engine: Lyc IO540K1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupler
- Part number: 103493704
- Condition: Worn
- Location: Magneto
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO SQAWKED AS DEAD.  REMOVED AND DISASSEMBLED MAGNETO, FOUND COIL TAB BENT UPWARD TO MAKE UP FOR THE ERODED CONDITION OF TAB.  TAB HAD COME IN CONTACT WITH METAL AREA OF ROTOR.  WORN THROUGH, GROUNDING MAG.  IMPULSE COUPLING WORN SO BADLY AS TO NARROWLY MISS CONTACT WITH STOP POSTS DURING ENGINE RUN MODE.  IMPULSE COUPLING SPRING BROKEN.  THIS MAGNETO HAS 250 HRS SINCE ENGINE OVERHAUL.  WHILE SERVICING TIRES TO MOVE AIRCRAFT OUT OF HANGAR, NOTED MISSING SCREWS ON LEFT FUEL TANK.
